# SDR AALA202010289019

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER.  REPLACED HINGE ARM NR 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
